Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Why am i still suffering from allergic rhinitis even after using inhalers ?

i have allergic rhinitis and asthma . doctors give me to use a inheler name seretide and a nosol spray name beconase aqueous nasal spray to use everyday . i am using it everyday. asthma is no more causing problem. but i am suffering allergic rhinitis. my eyes and nose are itching, eyes look like red eyes, it is hard to breath . water dicharge from eyes and nose. what i do ???
Asked On : Fri, 15 Jul 2011
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Mohsin, Welcome to HealthcareMagic Forum.

Kindly don't worry as it will take some time for the symptoms to subside and depends on the weather also. Get yourself examined by a ENT Specialist, so that he may examine you and Prescribe medications.

Stick to your treatment plan and go for regular follow up.

Follow these home remedies:

1.) Stay indoors
2.) Use a Air conditioner at home
3.) wear a face mask when you move out
4.) Remove pets if you have any from home
5.) exercise regularly for an hour
6.) eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables.

Wish you Good Health.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor